X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (27) 27
mathematics, applied (11) 11
mathematics, general (10) 10
algebra (8) 8
analysis (5) 5
complete intersection (5) 5
mathematics - algebraic geometry (5) 5
modules (5) 5
homology (4) 4
mathematical analysis (4) 4
complete intersections (3) 3
singularities (3) 3
symplectic geometry (3) 3
topology (3) 3
14f10 (2) 2
32s20 (2) 2
37j05 (2) 2
algebraic geometry (2) 2
algebras (2) 2
applications of mathematics (2) 2
calabi–yau varieties (2) 2
cohomology (2) 2
complete integrability (2) 2
complete-intersections (2) 2
d-modules (2) 2
differential geometry (2) 2
functional analysis (2) 2
geometry (2) 2
geometry and topology (2) 2
hamiltonian flow (2) 2
hypersurfaces (2) 2
invariants (2) 2
k-theory and homology (2) 2
mathematics - differential geometry (2) 2
mathematics - representation theory (2) 2
mathematics - rings and algebras (2) 2
mathematics - symplectic geometry (2) 2
milnor fibration (2) 2
milnor number (2) 2
monomial ideals (2) 2
physics, mathematical (2) 2
poisson homology (2) 2
poisson varieties (2) 2
research (2) 2
rings and algebras (2) 2
tensors (2) 2
theorem (2) 2
tor (2) 2
varieties (2) 2
13d02 (1) 1
13d03 (1) 1
13j10, 20l05, 13n10, 16w70, 46m05, 16w50, 16t15, 22a22 (1) 1
14a22 (1) 1
14b05 (1) 1
14c35 (1) 1
14j28 (1) 1
14j30 (1) 1
14l24 (1) 1
14q15 (1) 1
16d25 (1) 1
16e30 (1) 1
16e45 (1) 1
16e65 (1) 1
16g60 (1) 1
16w25 (1) 1
16w50 (1) 1
19l10 (1) 1
20g15 (1) 1
3-dimensional fano varieties (1) 1
39b82 (1) 1
47h10 (1) 1
53d55 (1) 1
55s12 (1) 1
adic topology (1) 1
albanese dimension (1) 1
algebraic-groups (1) 1
amalgamated products (1) 1
amyotrophic-lateral-sclerosis (1) 1
and super-) product systems (1) 1
applied mathematics (1) 1
approximation (1) 1
arithmetic and geometric genus (1) 1
arithmetically cohen-macaulay (1) 1
associative rings and algebras (1) 1
attention (1) 1
awareness (1) 1
banach-spaces (1) 1
bases (1) 1
bi-hamiltonian structure (1) 1
biomedicine (1) 1
bodies (1) 1
bounds (1) 1
brain-computer interface (1) 1
brain-computer interfaces - ethics (1) 1
c -algebras (1) 1
c-algebras (1) 1
c-asterisk-algebras (1) 1
calabi-yau threefolds (1) 1
calabi-yau varieties (1) 1
categories (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Contemporary Mathematics, ISSN 0219-1997, 09/2019, Volume 21, Issue 6, p. 1850015
Given a finitely generated and projective Lie–Rinehart algebra, we show that there is a continuous homomorphism of complete commutative Hopf algebroids... 
co-commutative Hopf algebroids | Complete commutative Hopf algebroids | Lie algebroids | completion 2-functor | topological tensor product | adic topology | convolution algebras | filtered bimodules | finite dual | Lie–Rinehart algebras | MATHEMATICS | MATHEMATICS, APPLIED | Lie-Rinehart algebras | Algebra
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 09/2017, Volume 60, Issue 3, pp. 470 - 477
In a previous work, we associated a complete differential graded Lie algebra to any finite simplicial complex in a functorial way... 
Rational homotopy theory | Maurer-Cartan elements | Complete differential graded lie algebra | MATHEMATICS | complete differential graded Lie algebra | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
数学学报:英文版, ISSN 1439-8516, 2013, Volume 29, Issue 7, pp. 1279 - 1310
In this paper, we introduce a new numerical invariant complete level for a DG module over a local chain DG algebra and give a characterization of it in terms of ghost length... 
数值 | 连锁 | 模块 | | 长度 | 圆锥体 | ghost length | complete level | 16W50 | 16E30 | 16E65 | 14A22 | Mathematics, general | Mathematics | Local chain DG algebra | DG module | 16E45 | cone length | MATHEMATICS | MATHEMATICS, APPLIED | REPRESENTABILITY | CATEGORY | DIFFERENTIAL GRADED ALGEBRAS | HOMOLOGY | Algebra | Studies | Ghosts | Chains | Upper bounds | Modules | Invariants
Journal Article
Indian Journal of Pure and Applied Mathematics, ISSN 0019-5588, 9/2019, Volume 50, Issue 3, pp. 801 - 834
Operator algebras come in many flavours. For the purpose of this article, however, the term is only used for one of two kinds of self-adjoint algebras of operators on Hilbert space, viz., C*- algebras... 
Ergodic theory | operator-algebraic quantum groups | E 0 semigroups on B ( H ), resp., on general factors | quantum isometry groups | (sub- and super-) product systems | semigroup C -algebras | metric properties | Yang Mills functionals | Mathematics | free probability | types I–III of E 0 semigroups | rapid decay property | Mathematics, general | spectral triples for quantum groups | TQFTs, Hopf (and Kac) algebras | Elliott’s classification program | Applications of Mathematics | Masas | q -deformed Araki-Woods von Neumann algebras | Dirac differential graded algebra | C -algebras | noncommutative geometry (NCG) | local index formula in NCG | subfactors | compact quantum metric spaces | complete positivity | extendability of E 0 semigroups | Numerical Analysis | von Neumann algebras | planar algebras | Skein theories | dimensional invariants | quantum dynamical systems | sub | EQUIVARIANT SPECTRAL TRIPLES | E-0 semigroups on B(H) | types I-III of E-0 semigroups | on general factors | CROSSED-PRODUCTS | TQFTs | ERGODIC EQUIVALENCE RELATIONS | Hopf (and Kac) algebras | extendability of E-0 semigroups | LOCAL INDEX FORMULA | MATHEMATICS | q-deformed Araki-Woods von Neumann algebras | TENSOR PRODUCT SYSTEMS | and super-) product systems | resp | C-algebras | C-ASTERISK-ALGEBRAS | TANNAKA-KREIN DUALITY | semigroup C-algebras | Elliott's classification program | AMALGAMATED PRODUCTS | QUANTUM AUTOMORPHISM-GROUPS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/2019, Volume 293, Issue 3, pp. 1121 - 1159
Let G be a reductive linear algebraic group, H a reductive subgroup of G and X an affine G-variety. Let $$X^H$$ X H denote the set of fixed points of H in X,... 
Quotient variety | 14L24 | Geometric invariant theory | Mathematics, general | G -Complete reducibility | Mathematics | Double cosets | 20G15 | Étale slice | G-Complete reducibility | TUPLES | COMPLETE REDUCIBILITY | INSTABILITY | Etaleslice | ALGEBRAIC-GROUPS | LIE-ALGEBRAS | MATHEMATICS | REDUCTIVE SUBGROUPS | DOUBLE COSET DENSITY | CLOSED ORBITS | CONJUGACY CLASSES
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 4/2014, Volume 48, Issue 2, pp. 107 - 115
It is proved that the limit of integrable Hamiltonians on a semisimple Lie algebra is an integrable Hamiltonian... 
Functional Analysis | Analysis | semisimple Lie algebra | Hamiltonian system | Mathematics | Poisson algebra | complete integrability | transcendence degree | Gelfand-Kirillov dimension | MATHEMATICS | MATHEMATICS, APPLIED | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 08/2014, Volume 42, Issue 8, pp. 3507 - 3540
We investigate relations between the properties of an algebra and its varieties of finite-dimensional module structures, on the example of the Jordan plane R = k ⟨ x, y ⟩ /(xy − yx − y 2... 
Irreducible components | (noncommutative complete intersections) NCCI | Primary 16G30, 16G60, 16D25 | Secondary 16A24 | Representation spaces | (representational complete intersections) RCI | Golod-Shafarevich complex | 16G60 | MATHEMATICS | VARIETIES | Primary 16G30 | 16D25 | Algebra | Representations | Planes | Intersections | Modules
Journal Article
Mathematics of the USSR-Izvestiya, ISSN 0025-5726, 02/1992, Volume 38, Issue 1, pp. 69 - 90
.... Several examples of compatible Poisson brackets on duals of Lie algebras are considered, as well as the associated involutive function families and Hamiltonian systems... 
MATHEMATICS | SYSTEMS | COMPLETE-INTEGRABILITY | EULER EQUATIONS
Journal Article
Topology (Oxford), ISSN 0040-9383, 2005, Volume 44, Issue 3, pp. 557 - 584
... (and, more generally, for abstract CR-manifolds) in terms of complete differential systems in jet bundles satisfied by all CR-equivalences or CR-embeddings respectively... 
CR-structure | Complete systems | Nondegeneracy conditions | Equivalence problem | Jet parametrization | COMPLETE SYSTEM | PROPER HOLOMORPHIC MAPPINGS | PSEUDOCONVEX DOMAINS | COMPLEX-SPACES | complete systems | nondegencracy conditions | jet parametrization | MATHEMATICS | equivalence problem | REAL-SUBMANIFOLDS | HYPERSURFACES | FINITE-ORDER | MANIFOLDS | REFLECTION PRINCIPLE | LEVI FORMS
Journal Article
Sbornik: Mathematics, ISSN 1064-5616, 08/2003, Volume 194, Issue 7-8, pp. 1079 - 1103
It is proved that for any transitive Lie algebroid L on a compact oriented connected manifold with unimodular isotropy Lie algebras and trivial monodromy the cohomology algebra is a Poincare algebra... 
MATHEMATICS | TRANSVERSALLY COMPLETE FOLIATIONS
Journal Article
Selecta Mathematica, ISSN 1022-1824, 7/2016, Volume 22, Issue 3, pp. 1749 - 1791
.... Specifically, we prove such vanishing if $$R = Q/(f_1, \dots , f_c)$$ R = Q / ( f 1 , ⋯ , f c ) has only isolated singularities, Q is a smooth k-algebra, k is a field of characteristic 0... 
Chern character | Mathematics, general | Mathematics | Matrix factorization | Hochschild homology | 13D03 | 14B05 | MATHEMATICS, APPLIED | COMPLETE INTERSECTION | THEOREM | HOCHSTERS THETA INVARIANT | HIGHER CODIMENSION | FORMULA | CATEGORIES | MATHEMATICS | MODULES | TOR | HYPERSURFACES | SINGULARITY | Algebra
Journal Article
Journal of Noncommutative Geometry, ISSN 1661-6952, 2017, Volume 11, Issue 4, pp. 1351 - 1379
We construct the Gerstenhaber bracket on Hochschild cohomology of a twisted tensor product of algebras, and, as examples, compute Gerstenhaber brackets for some quantum complete intersections arising... 
Hochschild cohomology | Twisted tensor products | Quantum complete intersections | Gerstenhaber brackets | MATHEMATICS | MATHEMATICS, APPLIED | ALGEBRAS | RING | twisted tensor products | quantum complete intersections | PHYSICS, MATHEMATICAL
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2016, Volume 44, Issue 2, pp. 710 - 730
Given a finite simple graph, one can associate the edge ideal. In this article, we prove that a graded Betti number of the edge ideal does not vanish if the original graph contains a set of complete bipartite subgraphs with some conditions... 
Graded Betti numbers | Lyubeznik resolutions | Projective dimension | Edge ideals | Complete bipartite graphs | Primary: 13D02, 13F55 | Secondary: 05C99 | MATHEMATICS | INDEPENDENCE | REGULARITY | BOUNDS | MONOMIAL IDEALS | MINIMAL FREE RESOLUTIONS
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 08/2018, Volume 50, Issue 4, pp. 583 - 597
... can be embedded in weighted projective space by taking the canonical model Proj R ( X ) of X , where R ( X ) is the canonical graded ring R ( X , K X ) = ⨁ n ⩾ 0 H 0 ( X , n... 
14Q15 (secondary) | 14J30 (primary) | 14J28 | WEIGHTED COMPLETE-INTERSECTIONS | CALABI-YAU THREEFOLDS | MATHEMATICS | EXPLICIT BIRATIONAL GEOMETRY | GORENSTEIN INDEX 2 | Q-FANO 3-FOLDS | GENERAL TYPE | CLASSIFICATION | Mathematics - Algebraic Geometry
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2015, Volume 367, Issue 5, pp. 3323 - 3370
We observe that there is an equivalence between the singularity category of an affine complete intersection and the homotopy category of matrix factorizations... 
MATHEMATICS | COHOMOLOGY | MODULES | DIMENSION | THEOREM | SINGULARITY CATEGORIES | SUPPORT VARIETIES | HOMOLOGICAL ALGEBRA | TRIANGULATED CATEGORIES | COMPLETE-INTERSECTIONS
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 10/2018, Volume 52, Issue 4, pp. 241 - 257
In this paper we discuss some problems of the deformation theory of zero-dimensional singularities, which are closely related to the study of properties of differential forms and the Poincaré–de Rham complex... 
Poincaré lemma | Functional Analysis | multiple points | vector fields | complete intersections | Analysis | fat points | thick points | Mathematics | differential forms | cotangent homology | determinantal singularities | Poincare lemma | MATHEMATICS | MATHEMATICS, APPLIED | INVARIANTS
Journal Article
Lobachevskii Journal of Mathematics, ISSN 1995-0802, 1/2017, Volume 38, Issue 1, pp. 1 - 15
Let Q be a smoothmanifold of dimension n ≥ 1. In this paper,we define the vertical lift of multivector fields from Q to T Q and we give some applications in... 
Geometry | Algebra | Analysis | vertical and complete lifts of vector fields and 1-forms | Mathematics, general | Probability Theory and Stochastic Processes | natural transformations | Mathematics | Mathematical Logic and Foundations | Nijenhuis manifold
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 12/2014, Volume 24, Issue 6, pp. 1885 - 1912
We consider the Hamiltonian flow on complex complete intersection surfaces with isolated singularities, equipped with the Jacobian Poisson structure. More... 
Calabi–Yau varieties | Milnor fibration | 37J05 | Poisson homology | 14F10 | Mathematics | Milnor number | Poisson varieties | 32S20 | D-modules | Analysis | Hamiltonian flow | Complete intersections | MATHEMATICS | SINGULARITIES | HOMOLOGY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.